# SDR IPXA2021050669082

- Difficulty date: April 24, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12502
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH I/B AILERON LWR SURFACE SKIN GOUGE.REMOVED AND REPLACED RH I/B AILERON GOUGED SKIN IAW SRM 51-35-01 AD 51-33-01 (MINOR).
